Wheezing is high (Cold)

Dear Doctor(s), In Bangalore, my daughter(1 year old) frequently gets cold & cough due to weather changes. When the cold gets severe she will suffer from breathing (wheezing will be high). As per doctor's advise we are giving Asthalin 3-4 times a day. Please let us know if there are any precautions to take for our kid to avoid such frequent cold. And also is it safe to give Duolin along with Asthalin if twheesing is high? Please advise. Thanks in Advance
views-icons 48 Views Bookmark this Answer

Doctor Answers (1) on Wheezing is high (Cold)

doctor profile image
Dr. Anil B Sheth Ahmedabad | General Physician
As u said she is just 1 yr old. so it takes some time for her to adjust to the weather changes.u better consult a pediatrician.Being just 1 yr old, it is not good to give more medicines unless advised by her pediatrician.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?